| Model Number |
379969 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
This rv lead was capped due to fracture.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.